# SDR SWIA200515196

- Difficulty date: June 24, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 6,519 hours, 5,065 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O RIGHT SIDE OF TRIM SWITCH IS STICKY.  REPLACED F/O'S TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
